# SDR FDEA201203221059

- Difficulty date: March 22, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113N232057
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E MAIN FLAP INBD TORQUE TUBE SUPPORT RIB LOWER AREA FOUND   CORROSION.  REPAIR CARRIED OUT IAW EA F-5750-158016.  REPAIR IS CLASSIFIED AS MAJOR.
